# SDR AU990095

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UAR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 60064911
- Condition: Faulty
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANTI-SKID BRAKE CONTROL VALVE SUSPECT FAULTY.   PART TC:  2,825.
